# SDR ASAA2025041457773

- Difficulty date: April 14, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Out Of Round
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL REAR SPAR, AFT FAILSAFE LUG & CLEVIS BUSHINGS ARE OUT OF ROUND. GROUNDED - YES. ACCOMPLISHED ASA EA CMPT-55EA-28559.
